# SDR VNAA202403230020

- Difficulty date: February 17, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: CC67018050
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORES OF CENTER FITTING LUGS R1,R2,R5, R6 AND UPPER BORE ON OUTBD FITTING AT RH AILERON.  BORES OF CENTER FITTING LUGS R1,R2,R5, R6 AND UPPER BORE ON OUTBD FITTING AT RH AILERON WERE REPAIRED PER PER REO 670-57-61-237 REV - -
